# SDR CALA2024110501021

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 93,125 hours, 13,246 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 2012080020
- Condition: Faulty
- Location: Eng 1
- Part time: 721,697 hours, 703,051 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

ON TAKEOFF AT 1000 FT  EICAS L ENG BLEED PER TOMC ATTEMPTED RESE T.  BLEED OK NOW LOCKED FOR FIX CONFIRMATION TOMC UNLOCKS FOR REPAIR REPORTS PERFORMED PNEUMATIC HEALTH CHECK IAW AMM 36-23-00-745-005-001. FOUND FAULT HPSOV FAILED OP AND PRV FAILED OP ON ASCTU. PERFORM PNEUMATIC HEALTH CHECK ON PRV AND HPSOV AND ITS CONTROLLERS. FOUND NO LEAKS AND PRV OPERATED NORMAL. HPSOV WOULD NOT FULLY ADD EMP:U409867 CLOSE AND WOULD NOT OPEN AND CLOSE SMOOTHLY. REMOVED HPSOV IAW AMM 36-11-07-024-001-003. WHEN INSPECTING VALVE, FOUND BUTTERFLY VALVE SEAL TO BE DISPLACED PREVENTING VALVE FROM CLOSING. INSTALLED HPSOV IAW AMM 36-11-07-424-014-003, PERFORMED DYNAMIC HEALTH CHECK...PARTS USED:  64-3611-9-0014,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1750862 SN OFF 4086 IPC REFERENCE # 36-11-07-06
